10.1093/imaman/4.4.375
Doi: 10.1093/imaman/4.4.375
Title:
A critical look at some point-process models for repairable systems
Author: NEWBY, MARTIN
Year: 1992
Volume: 4
Issue: 4
First_page: 375
Last_page: 394
Journal:
IMA Journal of Management Mathematics
Issnp: 1471-678X
Issne: 1471-6798
Md5: f9907bb7125e954c5a1b61e51885bd7d
Filesize: 1316534
Timeadded: 2015-06-18 03:28:01
Journalid: 9376
Abstracturl:
http://imaman.oxfordjournals.org/cgi/doi/10.1093/imaman/4.4.375
Original Link: https://www.wenrao.com/i/aToKh48WtnphR5aKK5qwdrF7drGQwD7jH